# SDR SWIA202264819

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 42,889 hours, 36,687 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR IS MISSING THE STOP RETAINER FROM FWD TRACK   (FILED CLOSED)   REPLACED AFT CARGO DOOR STOP RETAINER AT FWD TRACK IN REFERENCE TO CRJ 200 AMM 52-31-00.
